Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

My pulmonologist says my lungs are fine, but I have

DOCTOR OF THE MONTH - Sep 2017
Sep 2017
User rating for this question
Very Good
Answered by

Pulmonologist
Practicing since : 2008
Answered : 12241 Questions
Question
My pulmonologist says my lungs are fine, but I have labored breathing which tires me.
Stopped taking metoprolol today.
Have given up coffee completely.
I take Prozac, Lipitor, Plavix, and diclofenac. I'm thinking my labored breathing and accompanying fatigue when I am breathing heavily may be a side issue of my medications. What do you think?
Posted Thu, 30 Nov 2017 in Lung and Chest disorders
 
 
Answered by Dr. Kaushal Bhavsar 42 minutes later
Brief Answer:
Metoprolol is cardio selective and less likely to cause labored breathing.

Detailed Answer:
Thanks for your question on Healthcare Magic.
I can understand your concern.
Metoprolol is highly cardio selective beta blocker.
It is very less likely to cause pulmonary side effects like labored breathing.
So I don't think your labored breathing is due to metoprolol.
In my opinion, you should get done PFT (Pulmonary Function Test).
PFT can be abnormal with clear lungs.
So please let me know if you had PFT done or not.
I will be happy to help you further. Wish you good health. Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pulmonologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor